# SDR AALA20001343

- Difficulty date: August 2, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N844AA
- Make and model: Boeing 727223
- Aircraft serial: 20985
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SHEAR TIE STATION 1010 BETWEEN STRINGER 29R AND 30, FORWARD SIDE OF BELT FRAME.  CUT OFF CORRODED SHEAR TIE.  FABRICATED AND INSTALLED SERVICEABLE SHEAR TIE REPAIR PER SRM 53-10-4 FIG 5.  (M)
